Coincidence rotations of the root lattice A4

Baake, Michael; Grimm, Uwe; Heuer, Manuela and Zeiner, Peter (2008). Coincidence rotations of the root lattice A4. European Journal of Combinatorics, 29(8) pp. 1808–1819.



The coincidence site lattices of the root lattice A4 are considered, and the statistics of the corresponding coincidence rotations according to their indices is expressed in terms of a Dirichlet series generating function. This is possible via an embedding of A4 into the icosian ring with its rich arithmetic structure, which recently led to the classification of the similar sublattices of A4.

Viewing alternatives

Download history


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions